Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Congestive heart failure, loss of hearing, difficulty breathing, fluid buildup in left lung

Yes, brother with congestive heart failure has lost 100% hearing in right ear and 70% hearing in his left ear. This happened yesterday about 20 minutes after blowing his nose and finding it difficult breathing . Is there any connection to the two? He has fluid build up on his left lung and will have it apirated on Monday.
Asked On : Tue, 1 May 2012
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
ENT Specialist 's  Response
your brother may have been on diuretics since some time.These are drugs which speed up removal of fluids from the body thro' kidney in conditins like congestive heart failure.These are known to produce,esp.Lasix sensorineural hearing loss.Though you have not specified it,you must have done a hearing test to conclude with surety the percentage of his hearing loss.In such case,he is not likely to improve in hearing,will need hearing aid to help him.It is not due to blowing of nose.
Answered: Thu, 10 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor